Alert archive / Indiana / Tornado Warnings in 2023
Tornado Warning 27, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Jul 17, 2023, 9:30 PM EDT for Monroe County, Owen County, Indiana. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2023, 9:30 PM EDT (01:30 UTC)
- Expired
- Jul 17, 2023, 10:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Monroe County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 66 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 9:33 PM EDT | TSTM WND DMG | 5 Sse Mccormicks Creek, IN | Late report of thunderstorm winds downing tree on Little Flock Road. Time estimated by radar. |
| Jul 17, 9:35 PM EDT | HAIL 0.5 | 2 W Stinesville, IN | Report from mPING: Half-inch (0.50 in.). |
| Jul 17, 9:35 PM EDT | HAIL 0.5 | 2 W Stinesville, IN | Report from mPING: Half-inch (0.50 in.). |
| Jul 17, 10:03 PM EDT | HAIL 0.5 | 1 S Ellettsville, IN | Report from mPING: Half-inch (0.50 in.). |
| Jul 17, 10:03 PM EDT | HAIL 0.5 | 1 S Ellettsville, IN | Report from mPING: Half-inch (0.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 4:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.9
The text
As transmitted.
148
WFUS53 KIND 180130
TORIND
INC105-119-180200-
/O.NEW.KIND.TO.W.0027.230718T0130Z-230718T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
930 PM EDT Mon Jul 17 2023
The National Weather Service in Indianapolis has issued a
* Tornado Warning for...
Northwestern Monroe County in south central Indiana...
Southeastern Owen County in west central Indiana...
* Until 1000 PM EDT.
* At 929 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Spencer, or 16 miles west of Bloomington, moving
east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Stinesville around 945 PM EDT.
Other locations in the path of this tornadic thunderstorm include
Ellettsville, Bloomington, Whitehall and Indiana University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3933 8684 3928 8642 3910 8658 3914 8668
3917 8668 3917 8674 3924 8692
TIME...MOT...LOC 0129Z 290DEG 23KT 3925 8681
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
GM1 follow-up statement
624
WWUS53 KIND 180133
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
933 PM EDT Mon Jul 17 2023
INC105-119-180200-
/O.CON.KIND.TO.W.0027.000000T0000Z-230718T0200Z/
Monroe IN-Owen IN-
933 PM EDT Mon Jul 17 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR WEST
CENTRAL MONROE AND SOUTHEASTERN OWEN COUNTIES...
At 933 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Spencer, or 14 miles west of Bloomington, moving
east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ellettsville around 950 PM EDT.
Other locations in the path of this tornadic thunderstorm include
Bloomington, Whitehall and Indiana University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3930 8682 3924 8645 3911 8658 3915 8668
3917 8668 3917 8674 3919 8680 3923 8688
TIME...MOT...LOC 0133Z 290DEG 23KT 3924 8678
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
GMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jul 17, 8:35 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 17, 8:35 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 835 PM EDT Mon Jul 17 2023 .Mesoscale Update... Issued at 835 PM EDT Mon Jul 17 2023 Scattered strong to severe thunderstorms were moving ESE around 35 MPH with the leading edge just behind a gust front arcing from southern Decatur to northern Clay counties. A recent report of golfball size hail was received near Paragon associated with a discrete supercell over northeastern Owen and southwestern Morgan counties. This storm has had decent rotational couplet from 1.3 degrees through at least 3.1 degrees. Meanwhile, another new couplet has formed on a training cell over northern Owen. These cells were behind the gust front, so don't think there is a notable tornado threat. However, large hail and damaging winds will continue to be a threat the next hour or two as these storms continue to march ESE and prey on a moderately unstable atmosphere with sufficient deep shear. With PWATs below 1.5 inches and storms moving quickly for this time of year, do not think flooding will be a big issue and MRMS QPE to FFG ratios support that. && .Short Term...(This evening through Tuesday) Issued at 307 PM EDT Mon Jul 17 2023 - Chances for showers and storms late this afternoon and evening. - Improving Smoke conditions. - More chances for showers and storms on Tuesday afternoon. Surface analysis early this afternoon shows weak cyclonic flow across Central Indiana, associated with a large area of low pressure over eastern Ontario. A ridge of high pressure was found over the northern plains, nosing southeast into the middle Mississippi Valley. Aloft the broader pattern suggested a strong ridge over the western United States while a broad trough was found from the plains, across the Ohio Valley toward the Appalachians. A few embedded short waves were found within the cyclonic flow, over western KY and a second over IA, entering western IL. Skies remained smokey across Central Indiana, as air quality was Unhealthy for sensitive groups. PM2.5 values have improved to near 110 across much of the forecast area per airnow.gov. However, better air was found to the southwest with southerly winds in place. Tonight... The short wave over IL is expected to push across Central Indiana late this afternoon and into the evening. It still remains unclear if convective temps will be reached as smoke has limited max heating today. Still, ample forcing will be available through the evening as the short wave passes. Further forcing will be available as a weak surface cool front approaches the area. Forecast soundings continue to suggest a favorable column for convection, with over 1800 J/kg of CAPE available this afternoon and evening. HRRR continues to suggest scattered to isolated shower and storm development after 21Z, lingering through the late evening hours. Thus will continue the ongoing forecast with dry weather expected through at least 400PM, then continuing the chance to likely pops across the forecast area thereafter and through the evening. Lingering fog will be possible overnight due to earlier rainfall and dew point depressions of 2-3F overnight. Look for lingering high clouds in the wake of any convection overnight as the enforcing exits the area and low temperatures in the lower 60s. Tuesday... More showers and storms look possible on Tuesday. The upper flow across Indiana is expected to become more northwesterly. Indiana will be caught between strong high pressure aloft anchored over the American southwest and a trough of low pressure aloft across eastern Canada and the northeastern United States. Models suggest that within this resultant NW flow a quick moving short wave will approach central Indiana by mid to late afternoon, Once again ample moisture will remain present with dew points in the 60s. Weak surface convergence will be present also, as the lingering frontal boundary from tonight/s possible storms will remain in the area. Forecast soundings show reachable convective temps, but much shallower CAPE on Tuesday afternoon. Overall, enough thunderstorm ingredients appear to be present to necessitate the inclusion of at least chance pops during the afternoon on Tuesday as the short wave arrives in the area. Given the slightly cooler air mass in place across the area, highs near 80s will be expected at most spots. && .Long Term...(Tuesday night through Monday) Issued at 307 PM EDT Mon Jul 17 2023 The long term will span the final days of the year's climatologically hottest period...yet temperatures are progged to continue their near, to at times slightly below normal trend. Synoptically, a rather broad H500 trough will prevail over the eastern half of North America...while a hot upper ridge centered near the Four Corners extends northward into southwestern Canada. With the inflection point amid this wave hinged near Iowa, central Indiana will generally be influenced by weak disturbances embedded in the flow of the trough's southwestern quadrant. Tuesday Night through Thursday... A more active pattern is expected for the mid-week as the upper trough first becomes better established near/east of the region. A more zonal pattern that should hold pronounced heat just to our south and west...will nevertheless focus so-called ridge-riding convective chances from the Middle Mississippi Valley towards Kentucky. This conditional opportunity for isolated to scattered showers/t-storms will be focused across southern portions of Indiana where deep moisture levels will approach 2.00 inches. Convective parameters will present conditional potential both days...with daytime CAPE ranging from around 1000 J/kg (Wednesday) to 2000 J/kg (Thursday)...with decent mid-level lapse rates Wednesday and lackluster amounts Thursday...yet all while the ridge gradient's presence brings adequate vertical wind shear over the region both days. Late Thursday's storm potential could also be enhanced by the trough's weak wave/boundary passing just north of the region. Marginal severe threats would be primarily wind and large hail with limited amounts of low-level shear. The Wednesday night-Thursday tandem are expected to be the warmest of the long term, with lows 65- 70F and highs in the mid to upper 80s...with other periods at least a couple degrees lower amid this continued seasonable stretch of mid- summer conditions. Friday through Monday... A somewhat drier column will accompany seasonably weak, yet rather broad surface high pressure that should cross the Midwest late this week. Guidance is continuing to show a transition early next week as lower heights slide east and the hot, western ridge perhaps finally builds towards the Midwest. At a first glance a few pulse storms cannot be ruled out as a more summery pattern returns, with what should be low-moderate levels of both instability and wind shear. Most days surrounding this weekend are expected to bring highs 80-85F and lows 60-65F. && .Aviation...(00Z TAF Issuance) Issued at 615 PM EDT Mon Jul 17 2023 Impacts: - Thunderstorms accompanied by MVFR and worse conditions will likely impact the terminals through 03z and possibly later and also after 18z Tuesday - MVFR ceilings are possible away from thundersorms 03z-12z Discussion: Thunderstorms will roll across all but perhaps KLAF this evening before the activity diminishes. More MVFR conditions are also possible overnight away from convection. Finally, more convection is possible Tuesday afternoon. The storms this evening could be severe with large hail and possibly brief gusts to 50 knots in the heavier storms. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...MK Short Term...Puma Long Term...AGM Aviation...MK
Hazardous weather outlook, Jul 17, 4:00 PM EDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 400 PM EDT Mon Jul 17 2023 INZ021-028>031-035>049-051>057-060>065-067>072-182000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 400 PM EDT Mon Jul 17 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Poor air quality continues today. Isolated to scattered thunderstorms are expected this afternoon and tonight across central Indiana. A few severe thunderstorms with damaging winds and large hail are possible. Storm motion will be easterly around 30 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances are expected Tuesday afternoon through late Thursday. Strong to severe storms are possible during this period... with heavy rainfall amounts and flash flooding also possible. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed at times this week. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind AGM
In the hours before
Local storm report, Jul 17, 7:56 PM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
756 PM EDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Hail 3 NW Trafalgar 39.44N 86.18W
07/17/2023 E0.50 inch Johnson IN Public
Report from mPING: Half-inch (0.50 in.).
&&
BHSpecial weather statement, Jul 17, 7:58 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
758 PM EDT Mon Jul 17 2023
INZ045-046-052>054-062-180030-
Clay IN-Owen IN-Morgan IN-Putnam IN-Hendricks IN-Monroe IN-
758 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of north central
Monroe, Morgan, south central Hendricks, east central Clay,
northeastern Owen and southeastern Putnam Counties through 830 PM
EDT...
At 758 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Greencastle, or 27 miles east of Terre Haute, moving
east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Martinsville.
This includes Interstate 70 between mile markers 32 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
south central, central and west central Indiana.
&&
LAT...LON 3963 8686 3961 8633 3929 8639 3943 8703
TIME...MOT...LOC 2358Z 273DEG 33KT 3949 8687
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GMSpecial weather statement, Jul 17, 8:18 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
818 PM EDT Mon Jul 17 2023
INZ056-064-065-072-180045-
Decatur IN-Bartholomew IN-Shelby IN-Jennings IN-
818 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of southeastern Shelby,
Decatur, northeastern Bartholomew and northeastern Jennings Counties
through 845 PM EDT...
At 818 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Greensburg, or 17 miles east of Columbus, moving east
at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Greensburg around 825 PM EDT.
This includes Interstate 74 between mile markers 131 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and southeastern Indiana.
&&
LAT...LON 3920 8544 3913 8544 3926 8577 3941 8567
3933 8530 3927 8530
TIME...MOT...LOC 0018Z 290DEG 39KT 3930 8562
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GMLocal storm report, Jul 17, 8:21 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
821 PM EDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Hail 4 WNW Paragon 39.43N 86.63W
07/17/2023 E1.75 inch Morgan IN Public
Golf ball hail at West Base Line and
Waggoner Roads. Time estimated by radar.
&&
AGMSpecial weather statement, Jul 17, 8:32 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
832 PM EDT Mon Jul 17 2023
INZ055-056-063-064-180100-
Johnson IN-Brown IN-Bartholomew IN-Shelby IN-
832 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of southwestern Shelby,
southeastern Johnson, northeastern Brown and Bartholomew Counties
through 900 PM EDT...
At 832 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Nashville, or 12 miles northwest of Columbus,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Columbus.
This includes Interstate 65 between mile markers 66 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and south central Indiana.
&&
LAT...LON 3930 8623 3941 8612 3936 8572 3910 8583
TIME...MOT...LOC 0032Z 289DEG 19KT 3932 8609
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GMSpecial weather statement, Jul 17, 9:03 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
903 PM EDT Mon Jul 17 2023
INZ064-065-072-180130-
Decatur IN-Bartholomew IN-Jennings IN-
903 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of southwestern
Decatur, central Bartholomew and northern Jennings Counties through
930 PM EDT...
At 902 PM EDT, Doppler radar was tracking a strong thunderstorm over
Columbus, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Vernon.
This includes Interstate 65 between mile markers 66 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and southeastern Indiana.
&&
LAT...LON 3895 8562 3907 8580 3920 8602 3934 8590
3918 8544
TIME...MOT...LOC 0102Z 301DEG 26KT 3923 8588
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:04 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan, Owen | 26 min |
| Jul 17, 8:18 PM EDT | Special Weather Statement | IND | Decatur | 27 min |
| Jul 17, 8:24 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan, Owen | 36 min |
| Jul 17, 8:29 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Morgan | 31 min |
| Jul 17, 8:32 PM EDT | Special Weather Statement | IND | Bartholomew | 28 min |
| Jul 17, 8:51 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Morgan | 24 min |
| Jul 17, 9:03 PM EDT | Special Weather Statement | IND | Bartholomew, Jennings | 27 min |
| Jul 17, 9:12 PM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Johnson, Monroe, Morgan | 3 hr |
| Jul 17, 9:15 PM EDT | Areal Flood Advisory | IND | Decatur, Jennings | 3 hr |
| Jul 17, 9:16 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe | 44 min |
| Jul 17, 9:21 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 24 min |
| Jul 17, 9:50 PM EDT | Areal Flood Advisory | IND | Brown, Monroe | 3 hr |
| Jul 17, 10:18 PM EDT | Special Weather Statement | IND | Monroe | 27 min |
| Jul 17, 10:21 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 25 min |
| Jul 17, 11:47 PM EDT | Areal Flood Advisory | IND | Brown, Greene, Jackson, Lawrence, Monroe | 3 hr |
| Jul 17, 11:58 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 32 min |
| Jul 18, 1:29 AM EDT | Special Weather Statement | IND | Lawrence | 31 min |
Nearby
Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.